Aricept/ Donepezil can it make the user more aggressive?

Discussion in 'I care for a person with dementia' started by Perdita, Mar 17, 2015.

  1. Perdita

    Perdita Registered User

    Jun 22, 2009
    219
    Suffolk, Uk
    My mum is in quite late stage AD and came to live with me about a month ago. She had mood swings in the ch but I didn't realise quite how aggressive she could be. I'm wondering if it's the Donepezil? Has anyone else had experience of this happening?
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.